Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Burning sensation in arms, menopausal symptoms. Due to menopause or something else?

I ve had what seems to be a burning sensation in both of my arms. Could the be part of menapause or something else. I am having some pre menapause symptoms. The burning happened about 4 months ago too.
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
May 2013
Thanks for the query.
Yes, some women during perimenopausal period can have burning sensation in arms, soles etc.
This will subside soon, once the hormonal levels become study.
One more possibility is vitamin deficiency, that can also present with burning sensation in arms etc.
So once consult gynecologist, get examined.
If there are other signs of vitamin deficiency also, possibly taking the vitamin injections or tablets can give some relief.
If the cause is suspected as perimenopausal, go for hormonal profile once with your doctor's advice.
Then according to that you can go for hormone replacement therapy, which can decrease your symptoms.
Take care.
Answered: Fri, 18 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor